MAUDE Adverse Event Report: DORNIER MEDTECH GMBH DORNIER DELTA III

DORNIER MEDTECH GMBH DORNIER DELTA III
Model Number K1039062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient hematoma was reported and initially reported to fda under 1037955-2025-00033 on 08/22/2025.
 
Additional Manufacturer Narrative
This complaint was documented subsequent to the initial reporting.A service report was completed by dmta field service engineer following the evaluation of the device identified by this complaint.This technical system safety check was conducted on 19th august 2025 and concluded that the device was in compliance with dornier specification.Patient hematoma is listed as potential adverse effect and complication in the dornier delta iii operating manual.Details concerning the patient outside of the confirmation of the hematoma were not provided to dmta for review.The result of this investigation revealed no defects or inconsistencies with the identified device.The reviews conducted for this investigation concluded the device was manufactured and functioning within dornier specifications.

Brand Name
DORNIER DELTA III
Common Device Name
DELTA III
Manufacturer (Section D)
DORNIER MEDTECH GMBH
argelsrieder feld 7
wessling, bavaria 82234
GM  82234
Manufacturer (Section G)
DORNIER MEDTECH GMBH
argelsrieder feld 7
wessling, bavaria 82234
GM   82234
Manufacturer Contact
stefan lutzenberger
argelsrieder feld 7
wessling, bavaria 82234
GM   82234
MDR Report Key22931868
Report Number9611388-2025-00024
Device Sequence Number10223481
Product Code LNS
UDI-Device Identifier04049957005429
UDI-Public(01)04049957005429(11)080419
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK1039062
Device Catalogue NumberK1039062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown